# SDR SQ7A032002

- Difficulty date: January 2, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N282
- Make and model: Boeing A75N1
- Aircraft serial: 753789
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING SCHEDULED MAINTENANCE CORROSION WAS FOUND T- EXTRUSION AT BS 720F LBL 10 RBL 10.  REPLACED T SECTION PER SRM 51-20-1 & 51-30-1.
